# SDR DALA2019010700092

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 52,890 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON GUSSET PLATE LEFT SIDE FR 68 STF 10L 1ST HOLE AND 3RD HOLE FROM TOP. INCREASED HOLE SIZE TO .191 AND REPLACED FASTENERS IAW SRM 51-43-00-001.
